MAUDE Adverse Event Report: UMANO MEDICAL INC OOK COCOON; MEDICAL BED

UMANO MEDICAL INC OOK COCOON; MEDICAL BED
Model Number FL36
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fastener felt off from a siderail transfer plate while the device, a ook-cocoon medical bed, was being inspected prior to initial inservicing.This was a out of the box issue, the device had not been put in service.

Brand Name
OOK COCOON
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7381226
Report Number3009591865-2018-00006
Device Sequence Number11081178
Product Code FNL
UDI-Device Identifier00670482000111
UDI-Public0670482000111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1